Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having unbearable pain in genital area. Is it due pills?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1981
Answered : 8257 Questions
Question
I have become very sore down bellow and it is becoming very unfortable, some people are saying its my pill as I've been on it three years and its continuious where you don't have a brake but I'm worried its something more serious. What do you think?
Posted Fri, 13 Dec 2013 in Abdominal Pain
 
 
Answered by Dr. Veera Raghava Rao Buddha. 1 hour later
Brief Answer: Information regarding the site of the pain is imp. Detailed Answer: Hi, Welcome to Health care magic forum. The information regarding the site of the pain is missing, it is most important for diagnosis. The duration of the pain, time of the pain etc are very important. If you can provide me with the details of your symptoms I will be better able to help you. The pain in the upper part of stomach may be due to gastric pain due to the pills, ulcer, irritant foods. Right side may be due to the gall bladder, or liver. Left side may be due to the kidney, descending colon etc. Middle abdomen flanks on both sides may be due to colon, or ureter, urinary tract infection, or stone in the ureter. Central part may be due to the worms in the intestine. Lower abdomen central may be due to the urinary tract infection, on right side may be due to the appendicitis, OR UTI. or stone in the ureter near the bladder. left side may be due to the U.T.I. or stone in the ureter near the bladder. As you are 22 years of age, need not think of the PKU. I advise you to consult a surgeon for diagnosis and treatment. Thank you.
Above answer was peer-reviewed by
 
Follow-up: Having unbearable pain in genital area. Is it due pills? 5 hours later
The pain is not in my stomach it is in my lady parts does that help?
 
 
Answered by Dr. Veera Raghava Rao Buddha. 36 hours later
Brief Answer: It is not due to pills. Detailed Answer: Hi, welcome to health care magic forum. The unbearable pain in the private parts, could be due to the infection, or some growth in the surrounding areas of the uterus. May be due to fibroids, endomatriosis, ovarian cyst, fallopian tube infection. May also be due to trichomoniasis, candidiasis, chlamydia. and so many. only thing you have to remember is when ever you have an unbearable pain any where one should immediately consult a doctor. I advise you to consult a gynecologist, for diagnosis and treatment. With a correct diagnosis you can have relief in a short time. For any doubt clarification, you can approach me in a follow upwith your doubts, with details of age, obstetrical history, etc. Wishing for a quick and complete recovery. Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor